Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Bextra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default Bextra/itching

I have been taking Bextra for about 6 months or more for severe back pain. The drug has given me tremendous relief from my pain. I can sleep normally again. About a month ago, I began having itchy skin on my legs, arms, hands, stomach, back and buttocks. I thought it was just dry skin and began to try different over the counter products to relieve itching. Nothing has helped and I have a few very tiny red bumps that itch. I decided to investigate the most recent drug I had added to my daily medications which was Bextra. I found a lot of information regarding skin sensitivity and other skin related problems. I am going to stop taking Bextra and contact my doctor immediately. I am miserable from this itching and skin sensitivity. I am sad that I have to discontinue this drug because it worked so well on my back pain. I might add that this drug did not begin to work on my pain until I had taken it for several months.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
itching Pat Visudyne 1 08-19-2007 11:26 PM
itching Susan Singulair 1 12-03-2005 06:00 AM
itching! Zetia Unregistered Zetia 0 09-20-2005 05:00 AM
Itching Unregistered Avelox 0 07-06-2005 05:00 AM
itching Michael Welchol 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:45 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.